# SDR DALA2019082764988

- Difficulty date: August 24, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 87,218 hours, 38,591 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT FL350 CABIN CLIMBED AT +200 FPM (CRUISE) DURING DESCENT. CABIN CONTROL WAS ERRATIC.   REPLACED CABIN OUTFLOW VALVE PER B757 AMM 21-31. C/W NO GO ODI PROCEDURE.
